# SDR RNVA2012022300001

- Difficulty date: February 23, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N305PW
- Make and model: Cessna 208B
- Aircraft serial: 208B0828
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: SD6H14S6667
- Part serial: 0610811880
- Condition: Seized
- Location: Air Conditioning
- Part time: 2,491 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED A STRONG ODOR IN THE COCKPIT.  "SMELLED LIKE BURNING FOOD" AND DECLARED AN EMERGENCY,  F/O STATED THAT HE FELT HEAT ON HIS SIDE OF ACFT.  PILOT STATED HE FELT NO HEAT ON HIS SIDE JUST ODOR.  LANDED ACFT AND TAXIED WITHOUT INCIDENT.   FOUND THAT THE AIR CONDITION COMPRESSOR HAD SEIZED AND ODOR COMING FROM THE BELT RUBBING ON THE PULLEY ON THE COMPRESSOR THAT WOULD NOT TURN.  DISABLED AIR CONDITION SYS.
